Welcome to SomaliNet Forums, a friendly and gigantic Somali centric active community. Login to hide this block

You are currently viewing this page as a guest. By joining our community you will have the ability to post topics, ask questions, educate others, use the advanced search, subscribe to threads and access many, many other features. Registration is quick, simple and absolutely free. Join SomaliNet forums today! Please note that registered members with over 50 posts see no ads whatsoever! Are you new to SomaliNet? These forums with millions of posts are just one section of a much larger site. Just visit the front page and use the top links to explore deep into SomaliNet oasis, Somali singles, Somali business directory, Somali job bank and much more. Click here to login. If you need to reset your password, click here. If you have any problems with the registration process or your account login, please contact us.

Type 2 diabetes! please Help.

Dhalinta Soomaaliyeed

Moderators: Moderators, Junior Moderators, Islam mods

OUR SPONSOR: LOGIN TO HIDE
rockymass
Posts: 5
Joined: Wed Oct 24, 2007 1:48 am

Type 2 diabetes! please Help.

Postby rockymass » Wed Oct 24, 2007 1:51 am

My father-in-law has been suffering from type 2 diabetes for the past three years. Although his condition is very much under control, I would still prefer to know how to control hypoglycemia and what its symptoms are. I have heard it is a common diabetic problem. Please explain. Thanks in advance!

Kinghty
Posts: 3
Joined: Mon Oct 22, 2007 3:20 am

Re: Type 2 diabetes! please Help.

Postby Kinghty » Thu Oct 25, 2007 6:42 am

Hypoglycemia is a complication, which is extremely common and maybe seen in either Type 1 or Type 2 diabetes. It is a common side effect of treatment with insulin or sulfonylurea. It is usually precipitated by inadequate food intake or by excessive exercise. The signs and symptoms of hypoglycemia include sweating, palpitations, tremor and later on confusion, behavioral changes and finally coma. These symptoms are individualized and maybe different for different individuals. Hypoglycemia can cause seizures, strokes and thus neurological deficits. Hence, it should be treated immediately with oral glucose, which maybe in the form of a fruit juice, a soft drink or glucose powder in water. If the patient is unable to swallow, intravenous glucose maybe required. http://www.free-diabetic-supplies.net Get more Information on Hypoglycemia. Good luck!


OUR SPONSOR: LOGIN TO HIDE

Hello, Has your question been answered on this page? We hope yes. If not, you can start a new thread and post your question(s). It is free to join. You can also search our over a million pages (just scroll up and use our site-wide search box) or browse the forums.

  • Similar Topics
    Replies
    Views
    Last post

Return to “Somali Teens - General Discussions”

Who is online

Users browsing this forum: No registered users and 1 guest